Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 108047, 9 pages
http://dx.doi.org/10.1155/2012/108047
Research Article

On the Difference Equation

1Mathematical Institute of the Serbian Academy of Sciences and Arts, Knez Mihailova 36/III, 11000 Belgrade, Serbia
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, 60200 Brno, Czech Republic
3Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, 61600 Brno, Czech Republic
4Faculty of Electrical Engineering, Belgrade University, Bulevar Kralja Aleksandra 73, 11000 Belgrade, Serbia

Received 15 April 2012; Accepted 23 July 2012

Academic Editor: Norio Yoshida

Copyright © 2012 Stevo Stević et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Andruch-Sobiło and M. Migda, “Further properties of the rational recursive sequence xn+1=axn-1/b+cxnxn-1,” Opuscula Mathematica, vol. 26, no. 3, pp. 387–394, 2006. View at Google Scholar · View at Zentralblatt MATH
  2. A. Andruch-Sobiło and M. Migda, “On the rational recursive sequence xn+1=axn-1/b+cxnxn-1,” Tatra Mountains Mathematical Publications, vol. 43, pp. 1–9, 2009. View at Google Scholar · View at Zentralblatt MATH
  3. I. Bajo and E. Liz, “Global behaviour of a second-order nonlinear difference equation,” Journal of Difference Equations and Applications, vol. 17, no. 10, pp. 1471–1486, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. L. Berg and S. Stević, “On difference equations with powers as solutions and their connection with invariant curves,” Applied Mathematics and Computation, vol. 217, no. 17, pp. 7191–7196, 2011. View at Publisher · View at Google Scholar
  5. L. Berg and S. Stević, “On some systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1713–1718, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Iričanin and S. Stević, “On some rational difference equations,” Ars Combinatoria, vol. 92, pp. 67–72, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. S. Stević, “More on a rational recurrence relation,” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004. View at Google Scholar
  8. S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Stević, “Global stability of a max-type difference equation,” Applied Mathematics and Computation, vol. 216, no. 1, pp. 354–356, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011. View at Publisher · View at Google Scholar
  12. S. Stević, “On the difference equation xn=xn-2/bn+cnxn-1xn-2,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S. Stević, “On a third-order system of difference equations,” Applied Mathematics and Computation, vol. 218, pp. 7649–7654, 2012. View at Publisher · View at Google Scholar
  14. S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012. View at Publisher · View at Google Scholar
  15. S. Stević, “On the difference equation xn=xn-k/b+cxn-1xn-k,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6291–6296, 2012. View at Publisher · View at Google Scholar
  16. S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a third-order system of difference equations with variable coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 508523, 22 pages, 2012. View at Publisher · View at Google Scholar
  17. H. Levy and F. Lessman, Finite Difference Equations, The Macmillan Company, New York, NY, USA, 1961.
  18. H. El-Metwally and E. M. Elsayed, “Qualitative study of solutions of some difference equations,” Abstract and Applied Analysis, vol. 2012, Article ID 248291, 16 pages, 2012. View at Publisher · View at Google Scholar
  19. E. A. Grove and G. Ladas, Periodicities in Nonlinear Difference Equations, vol. 4, 2005.
  20. B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 13, no. 3-4, pp. 499–507, 2006. View at Google Scholar · View at Zentralblatt MATH
  21. R. P. Kurshan and B. Gopinath, “Recursively generated periodic sequences,” Canadian Journal of Mathematics. Journal Canadien de Mathématiques, vol. 26, pp. 1356–1371, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. Papaschinopoulos and C. J. Schinas, “On the behavior of the solutions of a system of two nonlinear difference equations,” Communications on Applied Nonlinear Analysis, vol. 5, no. 2, pp. 47–59, 1998. View at Google Scholar · View at Zentralblatt MATH
  23. G. Papaschinopoulos and C. J. Schinas, “Invariants for systems of two nonlinear difference equations,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 181–196, 1999. View at Google Scholar · View at Zentralblatt MATH
  24. G. Papaschinopoulos and C. J. Schinas, “Invariants and oscillation for systems of two nonlinear difference equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 46, no. 7, pp. 967–978, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. S. Stević, “Periodicity of max difference equations,” Utilitas Mathematica, vol. 83, pp. 69–71, 2010. View at Google Scholar · View at Zentralblatt MATH
  26. S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH